MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8300
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: the probable cause of the reported device 8300 failed in co2 test was not identified during the customer call.The test setup was reviewed with customer, during which it was identified that a flow meter was not utilized.Customer has been advised to procure a flow meter and repeat the co? sensor test.If the issue persist, the co? board (oridion module kit) will be replaced.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Event or Problem Description
It was reported 8300 failed co2 test.There was no patient involvement.

Brand Name
ALARIS SYSTEM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key24772847
Report Number2016493-2026-18765
Device Sequence Number9925618
Product Code CCK
UDI-Device Identifier10885403516054
UDI-Public(01)10885403516054
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K031741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8300
Device Catalogue Number8300 ALARIS ETCO2 MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown